# SDR ASAA2022082539678

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 54,525 hours, 16,087 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5188881
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENGINE #1 NO FUEL FLOW WITHIN 30 SEC. ON 2ND START ATTEMPT FUEL FLOW CAME UP NORMALLY AND DROPPED TO0 IN A FEW SECONDS. ON 3RD ATTEMPT USING IGN L ENGINE STARTED NORMALLY. STARTS 1+2 WERE ON IGN R. GROUNDED - YES. REMOVED & REPLACED IGNITER PLUG REF B737-800 AMM 74-21-02-400-801 INITIATED REMOVAL OF R/H EXCITER BOX & FOUND R/H EXCITER POWER SUPPLY CABLE TO HAVE A BROKEN INSULATOR. ON THE #1 ENGINE, REMOVED AND REPLACED MW0302 HARNESS REF AMM 71-51-03/401. REPLACED EXCITER BOX BOX REF AMM 74-11-01-400-801.
